# SDR GTIA2018040802566

- Difficulty date: April 8, 2018
- Submitted: April 9, 2018
- Operation: Air carrier
- Aircraft: N649NK
- Make and model: Airbus A320-232
- Aircraft serial: 7679
- Aircraft time: 3,270 hours, 1,428 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Damaged
- Location: Aft Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT MEGAPHONE DAMAGED.   R & R THE MEGAPHONE IAW AMM 25-65-51. OPS CHECKED GOOD
